Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Seems to have localized hyperhidrosis on hands, feet, and armpits. Is this due to hormonal imbalance?

Hi I seems to have localized hyperhidrosis on hands, feet, and armpits. The armpits is extremely uncomfortable in social situations and prescription strength antiperspirants do not help. This problem began slightly before I hit puberty and I was wondering if it is hormonal and could be controlled with a birth control supplement. I am active and otherwise healthy and I do not mind sweating while working out or when i feel hot but it occurs when I am sitting and not anxious in any way. I have also noticed that I have a slight case of adult acne, I am 25 female and I think this may also be due to hormone imbalance even though I have regular periods.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
,   ,  
Internal Medicine Specialist 's  Response
the things you described like sweating in hands armpits....even when you are relax....with acne...and young age....shows you had pubertal goiter and now hyperthyroidism now...check your thyroid profile and you get your diagnosi
take care
Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor